RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 17, Issue 2  


Some properties of operators of Abel–Poisson type
V. A. Baskakov
169
Approximation of functions of several variables by spherical Riesz means
B. I. Golubov
181
The connectivity and approximative properties of sets in linear normed spaces
V. A. Koshcheev
193
Convergence and divergence sets of sequences of real continuous functions on a metric space
M. A. Lunina
205
Generalization of some classical inequalities in the theory of orthogonal series
F. Móricz
219
On the moduli of continuity of equimeasurable functions in the classes $\varphi(L)$
P. Oswald
231
Poincaré series
G. I. Gusev
245
There exist no Ramanujan congruences $\mod691^2$
A. A. Panchishkin
255
$p$-Adic representations of rings with power basis
N. M. Kopelevich
265
On Burnside's $p^\alpha q^\beta$ theorem
A. V. Korlyukov
277
Automorphisms of group $Gl_n(\mathfrak o)$ for $\dim \operatorname{Max}(\mathfrak o)\le n-2$
G. A. Noskov
285
Properties of interpolation spaces of completely continuous operators
N. V. Miroshin
293
Homological dimension of cyclic Banach modules and homological characterization of metrizable compacta
Yu. V. Selivanov
301
Properties of subspaces of the space of affine functions
G. M. Ustinov
307
Mazur module for elliptic curves
V. G. Berkovich
319
Additive functionals of semi-Markov processes with absorption
A. P. Cherenkov
329

Reports read at the Annual Meeting of the Mathematics Section of the Academy of Sciences of the USSR
Some problems of contemporary analytic number theorem
A. A. Karatsuba
341

Information on the meeting of the International Mathematical Union
351
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019